In Stock
SKU: MCLEV05066NA01 Categories: , Brand:

Description

All day strong.

Active Ingredients

In Each Caplet: Naproxen Sodium 220 mg (Naproxen 200 mg) (NSAID)(Nonsteroidal Anti-Inflammatory Drug)

Inactive Ingredients

FD&C Blue #2 Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide; Each Caplet Contains: Sodium 20 mg

Uses

Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold. Temporarily reduces fever. Strength to last 12 hours.

Purpose

Pain Reliever/Fever Reducer

Additional information

Weight 0.13 lbs
Dimensions 6 × 6 × 6 in

Reviews

There are no reviews yet.

Be the first to review “ALEVE CPLT 100S 2DZ DFL”

Your email address will not be published. Required fields are marked *